# SDR R61A2022040700250

- Difficulty date: March 24, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 30,534 hours, 21,884 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Part number: 17007311003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE L/H FLOOR SHEAR WEB CORRODED BTW FR 19 TO FR 19A. R&R IAW EMB 175 SRM 51-41-02.
